# SDR DALA2025052904134

- Difficulty date: May 27, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N3752
- Make and model: Boeing 737832
- Aircraft serial: 30492
- Aircraft time: 75,986 hours, 29,197 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0990074) CORROSION ON FLOOR FITTING (4EAS) AT CLOSET. FLOOR FITTING (4EAS) AT CLOSET WERE REPLACED PER ER/A NO. 626423-14 REV. ORIGINAL.
